MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY O2 VENTILATOR, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY O2 VENTILATOR, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number R1040004TP
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy o2 ventilator japan device was returned to the manufacturer for routine preventative maintenance.No harm or injury was reported, and the device was not in patient use at the time of the event.During evaluation at the manufacturer's service center, an err_obm_air_flow_sensor_failed ventilator service required error code was identified in the downloaded event log.The device's oxygen blender circuit board was replaced to address the issue.A periodic maintenance 1 procedure was also performed, and the trilogy o2 pm1 kit was replaced as required by the maintenance procedure to prevent potential failure.The technician completed repair test, alarm check, battery check, run-in testing, and cleaning.The device was confirmed to operate properly.The software version was verified as 14.2.05.
 
Additional Manufacturer Narrative
The reported failure of the device's oxygen blender circuit board is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.

Brand Name
TRILOGY O2 VENTILATOR, JAPAN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24984909
Report Number2518422-2026-011205
Device Sequence Number15822832
Product Code CBK
UDI-Device Identifier00606959025394
UDI-Public(01)00606959025394
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberR1040004TP
Device Catalogue NumberR1040004TP
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown